# SDR CHQA000591

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N977
- Make and model: Emb EMB-145ER
- Aircraft serial: 145185
- Aircraft time: 12,303 hours, 7,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 12,303 hours, 7,155 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY EXIT LIGHT ASSY PER EMB 145 AMM 33-50-07.  OPS CHECK GOOD.
